Makale
Tam Makale
Uluslararası
2004
A stability estimate for an elliptic problem
ISRAEL JOURNAL OF MATHEMATICS
Cilt 144 · ss. 151–155 · 01.01.2004
Özet
We investigate the Caucy problem for linear elliptic operators with C-infinity-coefficients at a regular domain Omega subset of R-n which is a classical example of an ill-posed problem. The Cauchy data are given at the manifold Gamma subset of partial derivative Omega and our goal is to obtain a stability estimate in H((4)) (Omega).
Atıf için künye
Subaşı, M., & YILDIZ, B. (2004). A stability estimate for an elliptic problem. ISRAEL JOURNAL OF MATHEMATICS, 144, 151–155. https://doi.org/10.1007/bf02984410
BibTeX
@article{subasi2004-74368,
author = {Subaşı, Murat and YILDIZ, B},
title = {A stability estimate for an elliptic problem},
journal = {ISRAEL JOURNAL OF MATHEMATICS},
year = {2004},
volume = {144},
pages = {151--155},
issn = {0021-2172},
doi = {10.1007/bf02984410},
url = {https://akademik.atauni.edu.tr/yayinlar/74368-a-stability-estimate-for-an-elliptic-problem}
}